# SDR YV3R2023063000573

- Difficulty date: May 15, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Aircraft: VH-HR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4671
- Aircraft time: 4,600 hours
- Engine: Lyc O360J2A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: B0211
- Part serial: 1857
- Condition: Defective
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GEARBOX P/N: B021-1 HAD VIBRATION, OUTPUT SHAFT HARD TO TURN, AND LEAKING.
